# SDR DHL2004362015

- Difficulty date: October 26, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Engine: Ge CF650C2
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR GREEN DOWN LIGHT ON FORWARD PANEL COMES ON INTERMITTENT  WITH MWP ANTI-SKID OFF LIGHT.  LANDING GEAR LEVER LOCK ON SYSTEM 1.  COULD NOT DUPLICATE ON GROUND. CLEANED PROX SENSORS AND CONNECTOR ON RT GEAR. PERFORMED TEST OF PROXIMITY DETECTOR UNIT IAW M/M 32-61-00.  OPS CK GOOD ON GROUND.
